# SDR HEEA954456

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 071101215
- Condition: Defective
- Location: Cockpit
- Component: KFS590B
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQUENCIES 122.60 AND 122.00 INOPERATIVE.
